# SDR ARWA022051

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FLOOR SUPPORT CRACKED AT FS 600 BETWEEN L35L AND L36L.  FABRICATED AND INSTALLED DOUBLER IAW SRM 53-20-0.  ARROW AIR WORK ORDER NR 950007-5164 (0411).  (M)
